PROPECIAHELP: Persistent Finasteride Propecia Proscar side effects info & discussion forum

Forum for men with PERSISTENT sexual, mental & physical side effects which CONTINUE DESPITE QUITTING Finasteride (Propecia, Proscar), a 5AR inhibitor drug for hair loss, prostate enlargement & prostate cancer.
It is currently Tue May 22, 2018 10:58 pm

All times are UTC


Forum rules


BEFORE POSTING IN THE MEMBERS STORY SECTION, PLEASE COPY/PASTE THE FOLLOWING SYMPTOMS/PROFILE TEMPLATE INTO YOUR POST: viewtopic.php?f=3&t=371



Post new topic Reply to topic  [ 1 post ] 
Author Message
PostPosted: Mon Jul 24, 2017 8:01 pm 
Offline

Joined: Mon Mar 20, 2017 7:39 pm
Posts: 1
Age: 28
Drug: Propecia
Usage: 6 years
Started: 10 Oct 2010
Stopped: 25 Jan 2017
Location: Paderborn, Germany
0) Where are you from (country)?
- Germany

1) How did you find this forum (Google search -- if so, what search terms? Via link from a forum or website -- if so, what page? Other?)
- Google search

2) What is your current age, height, weight?
- Age: 28, height: 1,86 cm, weight: 81 kg

3) Do you excercise regularly? If so, what type of excercise?
- I swim one day per week and play volleyball one day per week. In the next month I will start weight-lifting

4) What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)?
- No special diet

5) Why did you take Finasteride (hair loss, BPH, other)?
- Hairloss

6) For how long did you take Finasteride (weeks/months/years)?
- 6 years

7) How old were you, and WHEN (date) did you start Finasteride?
- I was 22 when I started to take finasteride. In Oktober 2010

8) How old were you when you quit, and WHEN (date) did you quit?
- I was 28, when I quit. On 30th january 2016

9) How did you quit (cold turkey or taper off)?
- taper off

10) What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic?
- Finahair by Hexal (Propecia).

11) What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
- 1mg /day

12) How long into your use of Finasteride did you notice the onset of side effects?
- After 6 years on finasterid I got a depression

13) What side effects did you experience while on the drug that have yet to resolve since discontinuation?

Put an X beside all that apply:

Sexual
[ ] Loss of Libido / Sex Drive
[x] Erectile Dysfunction
[ ] Complete Impotence
[ ] Loss of Morning Erections
[ ] Loss of Spontaneous Erections
[ ] Loss of Nocturnal Erections
[ ] Watery Ejaculate
[ ] Reduced Ejaculate
[ ] Inability to Ejaculate / Orgasm
[ ] Reduced Sperm Count / Motility

Mental
[x] Emotional Blunting / Emotionally Flat
[ ] Difficulty Focusing / Concentrating
[ ] Confusion
[ ] Memory Loss / Forgetfullness
[ ] Stumbling over Words / Losing Train of Thought
[ ] Slurring of Speech
[x] Lack of Motivation / Feeling Passive / Complacency
[ ] Extreme Anxiety / Panic Attacks
[ ] Severe Depression / Melancholy
[ ] Suicidal Thoughts

Physical
[ ] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[ ] Penis curvature / rotation on axis
[ ] Testicular Pain
[ ] Testicular Shrinkage / Loss of Fullness
[x] Genital numbness / sensitivity decrease
[ ] Weight Gain
[ ] Gynecomastia (male breasts)
[ ] Muscle Wastage
[ ] Muscle Weakness
[ ] Joint Pain
[ ] Dry / Dark Circles under eyes

Misc
[ ] Prostate pain
[ ] Persistent Fatigue / Exhaustion
[ ] Stomach Pains / Digestion Problems
[ ] Constipation / "Poo Pellets"
[ ] Vision - Acuity Decrease / Blurriness
[ ] Increased hair loss
[ ] Frequent urination
[ ] Lowered body temperature

[ ] Other (please explain)


14) What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
- I take fishoil supplemments und Saint Johns Wort

15) If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the "Blood Tests" section and link to them in your post)?
- My Testosteron levels were very low. Now, 5 months after discontinuation there are normal

16) Anything not listed in the above questions you'd like to share about your experience with Finasteride?
- No

17) Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.

Hello everyone!
 
I took finasteride to stop my hairloss for 6 years. After 6 years i lowered the dose of finasteride and became depressive few months later. I stoped taking finasteride but the depression was still there. 4 weeks later i went to a doctor who gave me mirtazapine. After 5 days of taking mirtazapine i had sexual problems, but i thougt that its the post finasteride syndrom. So i took a dose of 15mg mirtazapine for 2 weeks and lowered it. Then i took only 7.5 mg the next week. I noticed that my emotions were not so intensive. Then i lowered the dose and took only 3.5 mg mirtazapin the next week. And once in the morning i woke up and felt anything. My depression was gone but my emotions too. My glans was completely numb and i had no sexual interest. I was only a month on mirtazapine but took 6 years finasteride before. My testosteron levels were very low.
 
Now, after 4 months, my testosteron levels increased. I can have erectons and orgasms and my libido is normal, as before. But i am suffering from genetal numbness, i have no feelings in my glans. Also the sexuall intensitives towards women are very low. And my emotions are gone. I can laugh but i don't feel joy... or i can look sad but i don't feel the sadness intensively.
And now i don`t take any drugs.
After I stoped taking finasteride, i was very depressed. But the other things, sexuall and emotionall problems came definitely when I started mirtazapine 4 weeks after the discontinuation of finasteride. But I was very depressed and couldnt think objective.... I was convinced that it is the Post Finasteride Syndrom and didn´t stop taking mirtazapine....But I think antidepressants can do a simillar damage to the body as finasteride....But at the time when I was taking mirtazapine i had a very hard depression and didn´t know about the bad effects of antidepressants.....
 
So my question now is: what can it be? Is it a permanent braindamage? Took someone finasteride or mirtazapine and has a simillar sitaution now? What can I do about this?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB® Forum Software © phpBB Group

phpBB SEO